Ein Divergenzsatz für Fourierreihen

Tandori, Károly: Ein Divergenzsatz für Fourierreihen. Acta scientiarum mathematicarum, (30) 1-2. pp. 43-48. (1969)

[img] Cikk, tanulmány, mű
math_030_fasc_001_002_043-048.pdf

Download (708kB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1969
Volume: 30
Number: 1-2
Page Range: pp. 43-48
ISSN: 0001-6969
Language: német
Uncontrolled Keywords: Fourier Jean Baptiste Joseph, Természettudomány, Matematika, Művelődés
Additional Information: Bibliogr.: 48. p.
Official URL: http://www.acta.hu
Date Deposited: 2016. Oct. 15. 14:12
Last Modified: 2019. Sep. 20. 14:29
URI: http://acta.bibl.u-szeged.hu/id/eprint/14209

Actions (login required)

View Item View Item